The convergence of a solution of a difference equation to a solution of a differential equation
Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 174-176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_2_a2,
author = {A. I. Zhukov},
title = {The convergence of a solution of a difference equation to a solution of a differential equation},
journal = {Doklady Akademii Nauk},
pages = {174--176},
year = {1957},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a2/}
}
A. I. Zhukov. The convergence of a solution of a difference equation to a solution of a differential equation. Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 174-176. http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a2/